# SDR 2007UALA01559

- Difficulty date: May 20, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 32,995 hours, 12,473 cycles
- Engine: Iae V2522A5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH RUDDER SHOWING 0 DEG TRIM IN COCKPIT ACTUAL RUDDER POS IS 1 INCH RIGHT OF INDEX ON TAIL CONE.   [06-26-07]  REPLACED AND ADJUSTED RUDDER TRIM ACTUATOR.
